# SDR GLBA2016081000603

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 38,200 hours, 45,929 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURNG LANDING ROLL OUT,  IT BECAME HARD TO KEEP THE ACFT ON THE CENTERLINE.  AFTER EXITING THE RUNWAY, CAPTAIN SAW THAT BOTH LT MAIN TIRES WERE FLAT.  OPEN.
